Journal article

Arc and curve graphs for infinite-type surfaces

  • Aramayona, Javier Departamento de Matemáticas, Universidad Autónoma de Madrid, Spain
  • Fossas, Ariadna Department of Mathematics, University of Fribourg, Switzerland
  • Parlier, Hugo Department of Mathematics, University of Fribourg, Switzerland
    2017
Published in:
  • Proceedings of the American Mathematical Society. - 2017, vol. 145, no. 11, p. 4995–5006
English We study arc graphs and curve graphs for surfaces of infinite topological type. First, we define an arc graph relative to a finite number of (isolated) punctures and prove that it is a connected, uniformly hyperbolic graph of infinite diameter; this extends a recent result of J. Bavard to a large class of punctured surfaces.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306163
Statistics

Document views: 11 File downloads:
  • par_acg.pdf: 1